About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 746309, 9 pages
http://dx.doi.org/10.1155/2014/746309
Research Article

-Uniform Convexity and -Uniform Smoothness of Absolute Normalized Norms on

Department of Basic Sciences, Kyushu Institute of Technology, Tobata, Kitakyushu 804-8550, Japan

Received 19 September 2013; Accepted 15 November 2013; Published 16 February 2014

Academic Editor: Henryk Hudzik

Copyright © 2014 Tomonari Suzuki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Ball, E. A. Carlen, and E. H. Lieb, “Sharp uniform convexity and smoothness inequalities for trace norms,” Inventiones Mathematicae, vol. 115, no. 3, pp. 463–482, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. A. Clarkson, “Uniformly convex spaces,” Transactions of the American Mathematical Society, vol. 40, no. 3, pp. 396–414, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. O. Hanner, “On the uniform convexity of Lp and p,” Arkiv för Matematik, vol. 3, pp. 239–244, 1956. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. Shioji, “On uniformly convex functions and uniformly smooth functions,” Mathematica Japonica, vol. 41, no. 3, pp. 641–655, 1995. View at Zentralblatt MATH · View at MathSciNet
  5. Y. Takahashi, K. Hashimoto, and M. Kato, “On sharp uniform convexity, smoothness, and strong type, cotype inequalities,” Journal of Nonlinear and Convex Analysis, vol. 3, no. 2, pp. 267–281, 2002. View at Zentralblatt MATH · View at MathSciNet
  6. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. F. Bonsall and J. Duncan, Numerical Ranges. II, vol. 10 of London Mathematical Society Lecture Note Series, Cambridge University Press, New York, NY, USA, 1973. View at MathSciNet
  8. K.-S. Saito, M. Kato, and Y. Takahashi, “Absolute norms on n,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 879–905, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  10. K.-I. Mitani, K.-S. Saito, and T. Suzuki, “Smoothness of absolute norms on n,” Journal of Convex Analysis, vol. 10, no. 1, pp. 89–107, 2003. View at Zentralblatt MATH · View at MathSciNet
  11. Y. Takahashi, M. Kato, and K.-S. Saito, “Strict convexity of absolute norms on 2 and direct sums of Banach spaces,” Journal of Inequalities and Applications, vol. 7, no. 2, pp. 179–186, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet